# SDR VNAA9804021

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861EF1
- Condition: Failed
- Location: Lt Fuselage
- Part time: 65,221 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI PRIOR TO TAKEOFF, A STICK PUSHER FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT WAS EXECUTED WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT ANGLE OF ATTACK SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-01.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
